MAPPING PROPERTIES FOR CONIC REGIONS ASSOCIATED WITH WRIGHT FUNCTIONS


Creative Commons License

Din M. U. , Yalcin S.

HONAM MATHEMATICAL JOURNAL, vol.42, no.2, pp.377-389, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.5831/hmj.2020.42.2.377
  • Title of Journal : HONAM MATHEMATICAL JOURNAL
  • Page Numbers: pp.377-389
  • Keywords: Analytic functions, Univalent functions, Starlike functions, Convex functions, Uniformly convex functions, Normalized Wright functions, BESSEL, RADII

Abstract

In this paper, we are mainly interested to find sufficient conditions for the convolution operator Y(lambda,mu)f(z) = zW(lambda,mu)(z) * f(z) belonging to the classes UCV (k, alpha), S-p (k, alpha), S*(sigma) and C-sigma.